# SDR FDEA201208102952

- Difficulty date: August 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,177 hours, 28,462 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS REMOVED FROM NR2 TANK DURING MX. NEED FFC TO INSPECT NR 2 TANK FOR FURTHER  DEBRIS.  ALSO NEED TO INSPECT PLUMBING FOR 2L AFT PUMP INLET AND PUMP MANIFOLD FOR DEBRIS DUE TO HISTORY.  BASKET ASSY CRACKED AND DEFORMED FROM COMPACTED  DEBRIS. R & R PICK UP SCREEN AT NR 2 AFT PUMP (LEFT).  REMOVED, CLEANED, REINSTALLED NR 2 AFT PICKUP SCREEN (RIGHT). VISUAL INSPECTION FOR FOD PERFORMED. NR 2 LT AND NR 2 RT CLEARED.  ALL OTHER AREAS CLEAR. REF AMM 28-00-00-2, PG 11, 12. REF AMM 28-22-01-2.
